Some new coupled fixed point results in complex value b-metric spaces
Vishal Gupta () and
Rajani Saini ()
Additional contact information
Vishal Gupta: MMEC, Maharishi Markandeshwar (Deemed to Be University)
Rajani Saini: Government PG College
International Journal of System Assurance Engineering and Management, 2023, vol. 14, issue 6, No 41, 2579-2585
Abstract:
Abstract The aim of the current article is to establish some coupled fixed-point theorems with different contractive conditions in complete complex valued b-metric space. We are extending the results of Kang et al. (Int J Math Anal 7(46):2269–2277, 2013). To show the significance of our result an example is also presented.
Keywords: Operators; Fixed point; Coupled fixed point; Complex valued-metric space (search for similar items in EconPapers)
Date: 2023
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://link.springer.com/10.1007/s13198-023-02114-9 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:ijsaem:v:14:y:2023:i:6:d:10.1007_s13198-023-02114-9
Ordering information: This journal article can be ordered from
http://www.springer.com/engineering/journal/13198
DOI: 10.1007/s13198-023-02114-9
Access Statistics for this article
International Journal of System Assurance Engineering and Management is currently edited by P.K. Kapur, A.K. Verma and U. Kumar
More articles in International Journal of System Assurance Engineering and Management from Springer, The Society for Reliability, Engineering Quality and Operations Management (SREQOM),India, and Division of Operation and Maintenance, Lulea University of Technology, Sweden
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().